# SDR 2005UALA00242

- Difficulty date: March 14, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 49,170 hours, 18,507 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Transformer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND WIRES FROM K114 RELAY CHAFING ON CURRENT SENSING TRANSFORMER BRACKET.  FOUND HARNESS ARCING AND SMOLDERING.  P-34 ELECTRICAL POWER PANEL, WIRE W1134-0024-8 FROM RELAY K114 TERMINAL C1, WAS FOUND CHAFFED AND ARCING ON THE SUPPORT BRACKET OF CURRENT TRANSFORMER T116.  REPLACED WIRE W1134-0024-8 FROM RELAY K114 TERMINAL C1 TO C/B C305 AND WIRE W1134-0009-8 FROM RELAY K114 TERMINAL C1 TO C/B C306 (WIRES ARE CRIMPED TOGETHER ON THE SAME TERMINAL AT K114 -C1).
